# SDR SIMA200102003

- Difficulty date: January 20, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1263
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CID - FLT 3954 - AFTER TAKEOFF, THE CAPTAIN AND FIRST OFFICERS YOKE TRIM SWITCHES FAILED.  REMVOED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW AMM.  OPS CHECK GOOD.  FCF GOOD.  (M)
